Alert archive / Wyoming / High Wind Watches in 2014
High Wind Watch 22, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Nov 21, 2014, 4:29 AM MST for 4 counties in Wyoming. It took effect at Nov 22, 2014, 2:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 21, 2014, 4:29 AM MST (11:29 UTC)
- In effect from
- Nov 22, 2014, 2:00 AM MST
- Expired
- Nov 21, 2014, 2:49 PM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 11:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 11.5 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2016 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
692 WWUS75 KCYS 211129 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 429 AM MST FRI NOV 21 2014 ...STRONG WINDS EXPECTED FOR THE WIND PRONE AREAS OF SOUTHEAST WYOMING ALONG AND WEST OF THE LARAMIE RANGE ON SATURDAY... .A STRONG PACIFIC STORM SYSTEM WILL APPROACH THE FORECAST AREA FROM THE NORTHWEST TONIGHT...AND WILL RAPIDLY STRENGTHEN THE SURFACE PRESSURE GRADIENT ACROSS SOUTHEAST WYOMING EARLY SATURDAY MORNING. STRONG WEST TO SOUTHWEST WINDS LOOK TO DEVELOP IN THE WIND PRONE AREAS ALONG AND WEST OF THE LARAMIE RANGE EARLY SATURDAY MORNING AS THE PRESSURE GRADIENT STRENGTHENS AND MOUNTAIN WAVE ACTIVITY INCREASES. EXPECT HIGH WINDS TO DEVELOP FIRST IN THE ARLINGTON AREA AND ALSO NEAR BORDEAUX...WITH THE HIGH WIND AREA EXPANDING TO NORTHERN CARBON COUNTY AND THE SOUTHERN LARAMIE RANGE AND FOOTHILLS THROUGH THE MORNING. STRONG WINDS LOOK TO CONTINUE THROUGH THE DAY...AND SHOULD SLOWLY WEAKEN BEHIND A COLD FRONT MOVING EAST ACROSS THE FORECAST AREA SATURDAY EVENING. WYZ106-110-220000- /O.NEW.KCYS.HW.A.0022.141122T0900Z-141123T0600Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN 429 AM MST FRI NOV 21 2014 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING. * TIMING...WINDS WILL RAPIDLY INCREASE JUST BEFORE SUNRISE ON SATURDAY AND COULD REMAIN STRONG THROUGH SATURDAY EVENING. * WINDS...WEST TO SOUTHWEST WINDS SUSTAINED AT 35 TO 50 MPH WITH GUSTS OF 60 TO 70 MPH ARE POSSIBLE. * IMPACTS...MAINLY TO TRANSPORTATION. HIGH PROFILE VEHICLES AND LIGHT WEIGHT TRAILERS MAY BE SUSCEPTIBLE TO STRONG AND SUDDEN WIND GUSTS. HIGH PROFILE VEHICLES MAY LOSE CONTROL DURING WHEN ENCOUNTERING STRONG WINDS AND MAY BE AT RISK OF BLOW OVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WYZ104-105-116-117-220000- /O.NEW.KCYS.HW.A.0022.141122T1300Z-141123T0600Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...VEDAUWOO... BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 429 AM MST FRI NOV 21 2014 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * TIMING...WINDS WILL INCREASE AFTER SUNRISE ON SATURDAY AND COULD REMAIN STRONG THROUGH SATURDAY EVENING. * WINDS...WEST TO SOUTHWEST WINDS SUSTAINED AT 35 TO 45 MPH WITH GUSTS OF 60 TO 65 MPH ARE POSSIBLE. * IMPACTS...MAINLY TO TRANSPORTATION. HIGH PROFILE VEHICLES AND LIGHT WEIGHT TRAILERS MAY BE SUSCEPTIBLE TO STRONG AND SUDDEN WIND GUSTS. HIGH PROFILE VEHICLES MAY LOSE CONTROL DURING WHEN ENCOUNTERING STRONG WINDS AND MAY BE AT RISK OF BLOW OVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ RJM
1 follow-up statement
223 WWUS75 KCYS 212149 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 249 PM MST FRI NOV 21 2014 ...STRONG WINDS LIKELY ACROSS SOUTHEAST WYOMING ON SATURDAY AND SATURDAY NIGHT... .A STRONG PACIFIC STORM SYSTEM WILL MOVE INTO THE AREA BY LATE TONIGHT. THIS WILL STRENGTHEN THE SURFACE PRESSURE GRADIENT AND INCREASE THE POTENTIAL FOR VERY STRONG WINDS ACROSS SOUTHEAST WYOMING BY EARLY SATURDAY MORNING. HIGH WINDS WILL FIRST DEVELOP OVER THE WIND PRONE AREAS...SUCH AS ARLINGTON AND BORDEAUX. THE WINDS WILL THEN SPREAD INTO THE LARAMIE RANGE AND ADJACENT FOOTHILLS AFTER SUNRISE AND EVENTUALLY INTO THE LOWER ELEVATIONS DURING THE AFTERNOON. WINDS WILL REMAIN STRONG WELL INTO THE EVENING HOURS ON SATURDAY...AND MAY EVEN INCREASE AGAIN FOR A SHORT TIME ON SATURDAY NIGHT AS A STRONG COLD FRONT APPROACHES FROM THE NORTHWEST. FOR AREAS WEST OF THE LARAMIE RANGE...LIGHT SNOW IS ALSO POSSIBLE ON SATURDAY AFTERNOON AND NIGHT. THE SNOW MAY COMBINE WITH HIGH WINDS TO CAUSE LOCALLY REDUCED VISIBILITIES IN SOME AREAS...ESPECIALLY ALONG INTERSTATE 80 BETWEEN LARAMIE AND RAWLINS. WYZ104-105-116-117-221300- /O.UPG.KCYS.HW.A.0022.141122T1300Z-141123T0600Z/ /O.NEW.KCYS.HW.W.0034.141122T0900Z-141123T1200Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...VEDAUWOO... BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 249 PM MST FRI NOV 21 2014 ...HIGH WIND WARNING IN EFFECT FROM 2 AM SATURDAY TO 5 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 AM SATURDAY TO 5 AM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WINDS WILL INCREASE OVER ARLINGTON AND BORDEAUX AFTER MIDNIGHT...AND THEN SPREAD INTO THE LARAMIE RANGE AND ADJACENT FOOTHILLS AFTER SUNRISE. WINDS WILL REMAIN STRONG THROUGH THE DAY AND NIGHT. * WINDS...WEST-TO-SOUTHWEST 40 TO 50 MPH WITH GUSTS TO 70 MPH. A FEW HIGHER GUSTS ARE POSSIBLE. * IMPACTS...MAINLY TO TRANSPORTATION. HIGH PROFILE VEHICLES AND LIGHT WEIGHT TRAILERS MAY BE SUSCEPTIBLE TO STRONG AND SUDDEN WIND GUSTS. HIGH PROFILE VEHICLES MAY LOSE CONTROL DURING WHEN ENCOUNTERING STRONG WINDS AND MAY BE AT RISK OF BLOW OVER. THERE MAY ALSO BE AREAS OF VERY LOW VISIBILITY WHERE LIGHT SNOW OCCURS WITH THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WYZ106-110-221300- /O.UPG.KCYS.HW.A.0022.141122T0900Z-141123T0600Z/ /O.NEW.KCYS.HW.W.0034.141122T0900Z-141123T1200Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN 249 PM MST FRI NOV 21 2014 ...HIGH WIND WARNING IN EFFECT FROM 2 AM SATURDAY TO 5 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 AM SATURDAY TO 5 AM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WINDS WILL INCREASE OVER ARLINGTON AND BORDEAUX AFTER MIDNIGHT...AND THEN SPREAD INTO THE LARAMIE RANGE AND ADJACENT FOOTHILLS AFTER SUNRISE. WINDS WILL REMAIN STRONG THROUGH THE DAY AND NIGHT. * WINDS...WEST-TO-SOUTHWEST 40 TO 50 MPH WITH GUSTS TO 70 MPH. A FEW HIGHER GUSTS ARE POSSIBLE. * IMPACTS...MAINLY TO TRANSPORTATION. HIGH PROFILE VEHICLES AND LIGHT WEIGHT TRAILERS MAY BE SUSCEPTIBLE TO STRONG AND SUDDEN WIND GUSTS. HIGH PROFILE VEHICLES MAY LOSE CONTROL DURING WHEN ENCOUNTERING STRONG WINDS AND MAY BE AT RISK OF BLOW OVER. THERE MAY ALSO BE AREAS OF VERY LOW VISIBILITY WHERE LIGHT SNOW OCCURS WITH THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WYZ103-221300- /O.NEW.KCYS.HW.W.0034.141122T0900Z-141123T1200Z/ NORTH LARAMIE RANGE- 249 PM MST FRI NOV 21 2014 ...HIGH WIND WARNING IN EFFECT FROM 2 AM SATURDAY TO 5 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 AM SATURDAY TO 5 AM MST SUNDAY. * TIMING...WINDS WILL INCREASE OVER THE NORTHERN LARAMIE RANGE BY SUNRISE. WINDS WILL REMAIN STRONG THROUGH THE DAY AND NIGHT. * WINDS...WEST-TO-SOUTHWEST 5O TO 60 MPH WITH GUSTS TO 80 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. HIGH PROFILE VEHICLES AND LIGHT WEIGHT TRAILERS MAY BE SUSCEPTIBLE TO STRONG AND SUDDEN WIND GUSTS. HIGH PROFILE VEHICLES MAY LOSE CONTROL DURING WHEN ENCOUNTERING STRONG WINDS AND MAY BE AT RISK OF BLOW OVER. THERE MAY ALSO BE AREAS OF VERY LOW VISIBILITY WHERE LIGHT SNOW OCCURS WITH THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WYZ101-107-115-118-221300- /O.NEW.KCYS.HW.A.0023.141122T1800Z-141123T1200Z/ CONVERSE COUNTY LOWER ELEVATIONS-EAST PLATTE COUNTY- LARAMIE VALLEY-CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...GLENDO... WHEATLAND...CHUGWATER...GUERNSEY...LARAMIE...CHEYENNE 249 PM MST FRI NOV 21 2014 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT. * TIMING...HIGH WINDS ARE EXPECTED TO DEVELOP OVER THE LARAMIE VALLEY AND AREAS JUST EAST OF THE LARAMIE RANGE AFTER 11 AM SATURDAY. WINDS WILL REMAIN STRONG THROUGH THE DAY AND NIGHT. * WINDS...WEST-TO-SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. HIGH PROFILE VEHICLES AND LIGHT WEIGHT TRAILERS MAY BE SUSCEPTIBLE TO STRONG AND SUDDEN WIND GUSTS. HIGH PROFILE VEHICLES MAY LOSE CONTROL DURING WHEN ENCOUNTERING STRONG WINDS AND MAY BE AT RISK OF BLOW OVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HAMMER
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Nov 20, 8:39 PM MST, 7 hours 50 minutes earlier.
Area forecast discussion, Nov 20, 8:39 PM MST, 7 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 839 PM MST THU NOV 20 2014 .UPDATE... ISSUED AT 830 PM MST THU NOV 20 2014 EVENING WATER VAPOR IMAGERY/00Z REGIONAL UPPER AIR ANALYSIS REVEALED A SHORTWAVE TROUGH AXIS FROM WESTERN MT TO NORTHERN NM. THIS TROUGH WAS DELINEATED BY A LARGE BAND OF MID/UPPER LEVEL MOISTURE. REGIONAL RADARS DETECTED WEAK RETURNS OVER THE SOUTH CENTRAL WY MOUNTAIN ZONES WHERE OROGRAPHIC LIFT WAS TRIGGERING SOME LIGHT SNOW SHOWERS. THESE SHOWERS WILL COME TO AN END TONIGHT...WITH CLOUDS GRADUALLY DECREASING FROM WEST TO EAST WITH THE PASSAGE OF THE TROUGH BY FRIDAY MORNING. NO SIGNIFICANT CHANGES PLANNED TO THE AFTERNOON FORECAST. && .SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT) ISSUED AT 230 PM MST THU NOV 20 2014 BATCH OF MOISTURE EVIDENT ACROSS MUCH OF WESTERN WYOMING WILL SHIFT EAST ACROSS THE CWA OVERNIGHT ALONG WITH A WEAK UPPER IMPULSE. NOT MUCH EFFECT FROM THIS OTHER THAN SOME MTN SNOW SHOWERS MAINLY THIS EVENING. FRIDAY WILL BE ANOTHER FAIRLY MILD AND DRY DAY ACROSS THE CWA UNDER A GENERALLY WESTERLY FLOW ALOFT. WINDS COULD GET A LITTLE GUSTY AROUND THE MTNS IN THE AFTERNOON AS SOME 40KT WINDS AT 700MB PASS ACROSS BUT NOT LOOKING TOO SIGNIFICANT. MUCH MORE SIGNIFICANT WINDS LOOK TO DEVELOP LATE FRIDAY NIGHT AND SATURDAY AS THE STRONGER WESTERLIES ALOFT SAG SOUTH OVER THE AREA AND AN APPROACHING SHORTWAVE INDUCES PRESSURE FALLS OVER THE HIGH PLAINS INCREASING THE PRESSURE GRADIENT. LOW LEVEL INVERSION SHOULD KEEP THE STRONGER WINDS OFF THE SFC THROUGH EARLY SATURDAY THEN THE WINDS SHOULD INCREASE DURING THE DAY AS THE INVERSION IS LOST. EARLIER FORECAST REASONING LOOKS ON TRACK WITH THE ARLINGTON/BORDEAUX AREAS LIKELY SEEING THE INITIAL STRONG WINDS AS 700MB WINDS INCREASE TO OVER 60KTS...WITH OTHER AREAS LIKELY HOLDING OFF UNTIL A PACIFIC FRONT PASSES ACROSS IN THE LATE AFTERNOON. GIVEN LATER PERIODS AND TIMING UNCERTAINTIES WILL HOLD OFF ON A WATCH FOR NOW THOUGH SOME HIGHLIGHTS WILL VERY LIKELY BE NEEDED EVENTUALLY. OTHERWISE NEXT SLUG OF MOISTURE SHOULD REACH WESTERN PARTS OF THE CWA SATURDAY AFTERNOON WITH SNOW SHOWERS INCREASING OVER THAT AREA THROUGH SATURDAY EVENING. .LONG TERM...(SUNDAY THROUGH THURSDAY) ISSUED AT 230 PM MST THU NOV 20 2014 MEDIUM RANGE MODEL GUIDANCE IS IN GOOD AGREEMENT WITH BROAD SCALE TROUGHING OVER THE CENTRAL US INTO EARLY NEXT WEEK. THIS RESULTS IN FAST NORTHWEST FLOW ALOFT ANCHORED OVER THE WESTERN STATES FOR MUCH OF THE EXTENDED PERIOD. A VERY ACTIVE WEATHER PATTERN SHOULD PREVAIL THROUGH THE PERIOD. NUMEROUS SHOTS OF MID LEVEL MOISTURE WILL OCCUR WITH SMALLER SCALE DISTURBANCES EMBEDDED WITHIN THE FLOW...EVIDENCED BY MODELED 700-300 MILLIBAR RH FIELDS. FAVORABLE OROGRAPHICS LIKELY FOR THE SNOWIES AND SIERRA MADRES THROUGH AT LEAST TUE WITHIN MOIST NORTHWEST FLOW REGIME...SO MOUNTAIN SNOW AMOUNTS COULD ACTUALLY GET QUITE HIGH OVER THE COURSE OF SEVERAL DAYS. WINTER HEADLINES COULD BE NECESSARY IN THE FUTURE. A WINDY PATTERN TOO WITH MULTIPLE HIGH WIND EPISODES POSSIBLE. GFS AND ECMWF DIVERGE CONSIDERABLY INTO THE MIDDLE PART OF NEXT WEEK. GFS SHOWS THE CWA ON THE EASTERN FRINGE OF AN AMPLIFYING UPPER RIDGE ALONG THE WEST COAST. THE ECMWF SHOWS THE H25 JET CORE DIRECTLY OVERHEAD. REGARDLESS...THE STRENGTH OF THIS JET IS PROGGED TO BE IMPRESSIVE WITH 155+ KT AT H25 SOMEWHERE TO THE NORTHEAST. BOTH SOLUTIONS PLACE THE CWA UNDER INTENSE SUBSIDENCE IN THE RIGHT EXIT REGION ON TUE NIGHT AND WED. THIS WOULD BE THE MOST LIKELY TIME FOR A WIDESPREAD WIND EVENT WITH GFS H85 CAG-CPR GRADIENTS AROUND 60 METERS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY EVENING) ISSUED AT 830 PM MST THU NOV 20 2014 VFR CONDITIONS WILL PREVAIL THROUGH FRIDAY. ABUNDANT MID/UPPER LEVEL CLOUDINESS ASSOCIATED WITH A PASSING PACIFIC DISTURBANCE WILL GRADUALLY CLEAR FROM WEST TO EAST FRIDAY MORNING. LOWEST CELINGS TONIGHT WILL RANGE BETWEEN 8000 AND 10000 FT AGL...WITH THE MOUNTAIN TOPS OBSCURED. WINDS OUTSIDE THE MOUNTAIN ZONES WILL BE LIGHT OVERNIGHT. BREEZY WEST WINDS WILL THEN SPREAD ACROSS MUCH OF SOUTHEAST WY FRIDAY MORNING AND CONTINUE THROUGH THE AFTERNOON. && .FIRE WEATHER... ISSUED AT 230 PM MST THU NOV 20 2014 NO CONCERNS ANTICIPATED THROUGH SATURDAY AS WEATHER FACTORS WILL BE NON-CRITICAL. AFTER THAT PERIODS OF STRONG WINDS SHOULD OCCUR AROUND THE MOUNTAINS SUNDAY INTO NEXT WEEK BUT NO OTHER FACTORS ARE EXPECTED TO RAISE CONCERNS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...MJ SHORT TERM...RAE LONG TERM...CLH AVIATION...MJ FIRE WEATHER...RAE
Hazardous weather outlook, Nov 20, 7:05 PM MST, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 705 PM MST THU NOV 20 2014 WYZ101>119-211215- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 705 PM MST THU NOV 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A PROLONGED PERIOD OF HIGH WINDS WILL BE POSSIBLE BEGINNING SATURDAY MORNING FOR THE WIND PRONE AREAS OF SOUTHEAST WYOMING AND SPREADING OUT ACROSS THE PLAINS THROUGH SATURDAY EVENING. WINDY CONDITIONS WILL CONTINUE AT TIMES SUNDAY THROUGH WEDNESDAY AS WELL. A PROLONGED PERIOD OF ACCUMULATING SNOW WILL IMPACT THE SNOWY AND SIERRA MADRE MOUNTAINS SATURDAY THROUGH WEDNESDAY. SNOW MAY BE MODERATE TO HEAVY AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT. NEZ002-003-019>021-054-055-095-096-211215- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 705 PM MST THU NOV 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDY CONDITIONS ARE FORECAST FOR MUCH OF THE AREA SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 4:55 AM MST | Winter Storm Watch | CYS | Albany, Carbon | 22 hr |
| Nov 21, 2:49 PM MST | High Wind Watch | CYS | Albany, Converse, Laramie, Platte | 12 hr |
| Nov 21, 2:49 PM MST | High Wind Warning | CYS | Albany, Carbon, Converse, Laramie, Platte | 30 hr |
Nearby
High Wind Watches in Wyoming, 2014Every high wind watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.